Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The new calculus of variations


Author: E. R. Hedrick
Journal: Bull. Amer. Math. Soc. 12 (1906), 172-181
DOI: https://doi.org/10.1090/S0002-9904-1906-01315-5
Cited work: Bull. Amer. Math. Soc., Volume 12, Number 2 (1905), 80--90
MathSciNet review: 1558315
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1906-01315-5